# SDR 96ZZZX3220

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9463N
- Make and model: Cessna A185F
- Aircraft serial: 18504361
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Defective
- Location: Wing Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DESIGN OF THESE FUEL CAPS ALLOWS WATER TO COLLECT IN FILL AREA AFTER RAINS.  NEXT REMOVAL OF CAP ALLOWS WATER TO ENTER FUEL TANK.
